# SDR UPS05443964

- Difficulty date: February 9, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SEAT TRACK BS 1497 - 1500 LBL 33 RT FLANGE CORRODED.  CORROSION BLEND OUT 0.030 X 1 X 2 INCH EXCEED SRM 53-10-01 FIG 1.  TIE DOWN TRACK REPLACED AT BS 1480 TO BS 1600 LBL 33 AS PER SRM 51-10-01 PG 9.
